MathSciNet Relay Station
MathSciNet bibliographic data
MR397482 47G05 (35S05)
Kumano-go, Hitoshi A calculus of Fourier integral operators on $R\sp{n}$ and the fundamental solution for an operator of hyperbolic type. Comm. Partial Differential Equations 1 (1976), no. 1, 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement